HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Drug Interactions / Side Effects (http://www.healthboards.com/boards/drug-interactions-side-effects/)
-   -   100 mg too strong? (http://www.healthboards.com/boards/drug-interactions-side-effects/928476-100-mg-too-strong.html)

Pandaface 11-21-2012 02:09 AM

100 mg too strong?
 
I took my first Sertraline 100mg yesterday. Since then my jaw is sore & tight, I feel sick & I didn't sleep a wink as lay there feeling so tired but on edge. Does the insomnia subside as having no sleep will affect my daily work & mood. Is it ok to take something with nytol at the same time?
I am more concerned that I have never been prescribed anything like this before & wondered if 100mg was maybe a bit strong?
I would really appreciate your feedback as I have had to come home from attempting to go to work as feel dreadful.
Many thanks!


All times are GMT -7. The time now is 01:19 PM.